# SDR RAIA201112270001

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 27,778 hours, 26,070 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A E1 BLEED LEAK MESSAGE ON EICAS.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED DUCT O-RINGS AT CONNECTION NR 19.  SYSTEM LEAK AND OPS CHECKED GOOD.
